# SDR REXA2022030300325

- Difficulty date: February 10, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362492
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED AT STGR 15R BETWEEN FS 573 TO FS 661+14. - RH SIDE SEAT RAIL AT FS 573-661+14 FOUND TO BE OUT OF LIMITS LOCATED AND DRILLED NEW SEAT TRACK FOR RH SIDE BETWEEN FS 573-661+14 AND INSTALLED IAW CRJ 900 AMM 53-00-49-000/400-801-A11 AND SRM 51-40-11-001-001-A01.
